WoRMS taxon details

Checked: verified by a taxonomic editorDallitellina deshayesii (Hanley, 1844)

724752  (urn:lsid:marinespecies.org:taxname:724752)

accepted
Species
marine
Sartori, André F.; Gofas, S. (2016). Dallitellina deshayesii (Hanley, 1844). In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=724752 on 2017-12-16

Date
action
by
2013-04-12 11:18:24Z
created
2014-01-22 08:16:16Z
changed
2016-05-19 14:27:25Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). Malacologia 55(2): 285-359. [details]   

basis of record  (ofChecked: verified by a taxonomic editorTellina deshayesii Hanley, 1844) Higo, S., Callomon, P. & Goto, Y. (1999) Catalogue and Bibliography of the Marine Shell-Bearing Mollusca of Japan. Elle Scientific Publications, Yao, Japan, 749 pp.
page(s): 483 [details]   

status source  (ofChecked: verified by a taxonomic editorTellina deshayesii Hanley, 1844) Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). Malacologia 55(2): 285-359. [details]